# SDR SWIA2024012531120

- Difficulty date: November 20, 2023
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 48,624 hours, 31,916 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1031
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM LBL27 AT APPROX FS1031 FOUND TO BE CORRODED   (C-CHECK RO 1/24/2024)   REMOVED AND REPAIRED FLOOR BEAM SECTION LBL27 FS1000 - FS1069 REF CRJ700 SRM53-00-41-201-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY
